# SDR AALA202401105653

- Difficulty date: December 28, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 35,099 hours, 14,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER DOOR SURROUND STRUCTURE INNER CHORD FROM BS 967 TO BS 987, LBL 50. REPLACED INNER CHORD PER AARD AARD 51-00-05-01.
